# SDR AALA202402163930

- Difficulty date: February 10, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 35,487 hours, 14,470 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Part number: NSA813008
- Condition: Seized
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 DOOR DIFFICULT TO OPEN. MAINTENANCE FOUND THE EXTERIOR HANDLE SHAFT WILL NOT TURN WHEN OPERATING THE HANDLE DUE TO THE AFT BEARING BEING SIEZED / FROZEN TO ITS HOUSING AND TO THE SHAFT. MAINTENANCE HAD TO CUT THE BEARING TO REMOVE IT AND INSTALLED A NEW BEARING PER CMM 52-22-25. MAINTENANCE ACCOMPLISHED A SATISFACTORY ADJUSTMENT AND OPERATIONAL CHECK OF THE DOOR.
